# SDR SWAA2022030245205

- Difficulty date: February 1, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H PANEL SUPPORT UPPER SURFACE HAS CORROSION AT STA 500I RBL 26. / REMOVED AND REPLACED FWD CARGO COMPARTMENT 19-26 SIDEWALL SUPPORT ANGLE. NO LIMITS FOUND IN SRM FOR CORROSION. IAW B737 SRM 51-40-02-0G-0 STR R PARA 4. B; DWG 143A9481 ID 0007 REV A. A #GP00985
